# SDR ASAA0580428

- Difficulty date: August 5, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593271725
- Condition: Damaged
- Location: Fs 756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FREEZE PLUG IN OVERSIZED HOLE IN LONGERON.  REMOVED DAMAGED SECTION.  SPLICED IN NEW LONGERON SECTION.  (M)
